# SDR NWAA072645514

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- Aircraft time: 58,487 hours, 24,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT EMERGENCY LIGHTS FROM DOOR 3 AFT, INCLUDING GALLEY'S AND AISLE CAME ON AND REMAINED ON.  RE-CYCLED FLIGHT DECK AND FORWARD CABIN ATTENDANT'S EMERGENCY LIGHT SWITCHES AND NO CHANGE.  LATER IN FLIGHT LIGHTS BEGAN FLASHING ON AND OFF.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
